# SDR SWAA2017011911301

- Difficulty date: January 3, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 55,591 hours, 32,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 411A27822
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH RED PULL STRAP FRAYED.  R&R STRAP IAW SRM.
